Jump to content

Search the Community

Showing results for tags 'duloxtine'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 4 results

  1. Hi Everyone, First of all, thank you for having me in this community and for the time you will dedicate to support. It's already a relief to be able to speak about certain problems here. I have been trying to get off Cymbalta 60 mg (which I have been taking for almost 15 years); I never really had problems with it, if not for the fact that it personally makes it quite difficult to climax during sex. As I would like to become a father, I tried (regretfully) to stop and go cold turkey. For the first 2 weeks, except some brain zaps and general irritability, I have to admit that things were not so bad. After that phase, I was feeling pretty ok. Then real hell started: after something like 6-7 weeks I started feeling chest pain and left arm numbness, associated with, anyway, a constant feeling of tiredness. Some sleeping problems but not impossible to cope with. As I got really scared about the physical pain (something related to the heart?) I got back on the medication, but this time with half dose, 30 mg, at least to cope with the symptoms (which are definitely reduced, if not almost disappearing) and it seems to be doing the trick. Anyway, in few days I am going to a psychiatrist to discuss about all of the above, as I still consider professional help advisable and I admit it was reckless to stop abruptly (at least, for me). My questions are: 1. Does anyone have problems ejaculating while on Duloxtine? If so, is there any way to cope with it / improve it? 2. About withdrawal symptoms, has anyone ever felt this pain that seems to be heart related? I have to assume it's a withdrawal sign, since once I took back the medication, pain basically went away. Thank you to anyone who will reply, I really appreciate it. I want to send all of you positive feelings, good energy and strength. Do not EVER give up.
  2. Hi - New to the forum. I am actually trying to help my daughter (teen). She was on duloxetine (60 mg) which we tapered up and then down over 6 months. She was having significant joint pain and numbness in her legs and feet. Well, she got off it towards Christmas time 2021 but she is suffering from withdrawal symptoms - body sweats, dizziness, stomach pain, diarrhea, nausea, tinnitus, brain zaps. Well, doctor slowly added in fluoxetine 1 mg at a time given her history of serotonin syndrome / sensitivity. We are up to 6 mg of fluoxetine. Most of the symptoms have faded. Brain zaps first to go, body sweats, nausea, tinnitus definitely disappearing or on verge of disappearing. However, stomach pain is intense, constant, and at times pulsing pain to the point that she's doubled over. Preliminary blood work and x-ray have ruled out simple GI issues. The question is that the GI issues appeared 10 days after discontinuation and much later than other withdrawal symptoms. Could this be withdrawal? If yes, will going up on fluoxetine help? Any other thoughts?
  3. I been on 30mg of duoloxetine for 5 months and want to start tapering as I was prescribed it for long covid and anxiety and now feeling more stable. I know it’s only a small dose but I did read that the lower the dose the slower you taper.... can anyone give me some examples of how to do this other than the 10% method . I do tend to be sensitive to changes in my body and so want to make this as comfortable as possible. Many thanks in advance.
  4. Hello, im new here from Ontario, Canada and I was on the apo-dulexitine that has the small flakes/chunks. I was successfully tapering until I switched to bead counting 2.5 weeks ago. I switched to brand name cymbalta and having a lot of issues. I know it’s not recommended to switch brands, now I know why. However since I’ve been on generic for so long, I’m wondering if anyone who is on here from Ontario could tell me what they use for bead tapering? My stomach is constantly upset, nausea, pooping all the time, lethargy. I was doing fine on the apo-duloxetine until I switched. Please anyone, if you’ve gone through this in Ontario, and had to switch - what did you switch to? I know it’s not recommended, but i think there has got to be someone out there that has gone through this mess in the past. This is so hard on my husband because he doesn’t understand how such a change could do this. I must be allergic to something in this brand name. I appreciate your time and patience with me.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy